Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
151 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction

Suggest treatment for symptoms of paranoia

Answered by
Dr.
Dr. Shafi Ullah Khan

General & Family Physician

Practicing since :2012

Answered : 3614 Questions

default
Posted on Mon, 11 Jul 2016 in Medicines and Side Effects
Question: I am dealing with stomach up set and was wondering if the metal filings from the cereal can cause this irritation? What I have found is that it do not leave the body completely when voiding and will stay in the kidneys and build up. Being a cereal eater all my life I feel that I am in deep trouble. How do I get it out of my body?
doctor
Answered by Dr. Shafi Ullah Khan 5 hours later
Brief Answer:
Supportive care

Detailed Answer:
Thank you for asking

I read your question and i understand your cocnern. Metal filling from cereals is almost a paranoia, not that much to irritate guts or fry kidneys. Gastric discomfort is attributed to thousand many other causes . Just take some pepto, some nexium, rest for a while, take more fluids, reduce diet intake, prefer fibers and fresh fruits and vegetables, avoid alcohol, beer, smoking, soda, coffee, tea, sspices, fatty foods, processed and canned foods, and i am sure this issue will resolve.

Eat a balanced diet, dont get restricted to cereals, talk to a dietitian, let them devise a complete dietary plan for you and follow it. You will be fine with slight diet and lifestyle adjustments. We have a very good nutritionist with us who can help you with this plan
Here is her profile link.
http://doctor.healthcaremagic.com/doctors/kathy-shattler/69754

I hope it helps. take good care of yourself and dont forget to close the discussion please.

Regards
Khan
Above answer was peer-reviewed by : Dr. Chakravarthy Mazumdar
doctor
premium_optimized

The User accepted the expert's answer

Share on
Question is related to
Diseases and Conditions
Drug/Medication

Recent questions on  Paranoia

doctor1 MD

Trying to determine if Topamax could cause irritablilty with others and paranoia that other person had done something wrong. Could this cause an...

doctor1 MD

During a prostate massage and after ejaculation there wad seminal fluid on the prostate massager. No blood noted or other obvious issues. This...

doctor1 MD

My 18 year old high school son needs help and testing for hereditary diseases which he has symptoms of from both sides of the family, including ADD...

doctor1 MD

Can forcefully pulling door shut towards myself with anger/quickly with my hand cause my forehead bone or any other facial bones to move...

doctor1 MD

My son is currently taking atomoxetine 80 mg and serttaline 50 mg and has been experiencing hallucinations and paranoyia. He went to the ER last...

doctor1 MD

I have not been feeling very well I've had a CT scan and an MRI scan which came back clear I don't feel like myself I feel very out of it I have no...

doctor1 MD

My daughter is 20. She is Autistic and has bipolar with rapid cycles and mixed episodes. She has OCD, paranoia, extreme anxiety. All this started...